# SDR UALA2011112906535

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: 313W3821
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING HEAT SHIELD PAN CASTING NR 1 P/N 313W3821-1 AND ITS SEAL RETAINER PN 313W3807-4 WERE FOUND WITH ELONGATED FASTENER HOLE (1 EACH).  REF: AD 2006-19-12.  REPAIRED IAW ENGINEERING 777EN-54-0047.  ACCOMPLISH OVER-AGING OF HEAT SHIELD PAN CASTING IAW PAGE 1 OF ATTACHMENT BEFORE 26 MAY, 2012. TEXT INCOMPLETE, SEE EVA 81555.
